# SDR CALA2024012300201

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 100,088 hours, 17,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 R2 DR M33098 EMER LT BATT DEEP-CYC PACK CAPACITY CHK FAIL TRANSFER REF NON - ROUTINE WO.2600305  DR R2 M33098 EMER LT REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
